# SDR GAIA9754A

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2140 · Heating System
- Part: Air Blower
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 184 - CVG-PIT, FORWARD CARGO FIRE WARNING LIGHT CAME ON IN FLIGHT, AND WOULD NOT EXTINGUISH UNTIL COCKPIT HEATER WAS TURNED OFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  THE COCKPIT HEATER FIRE DETECTION SYSTEM WAS INSPECTED, NO DEFECTS COULD BE FOUND.  THE COCKPIT COMBUSTION AIR BLOWER WAS FOUND DEFECTIVE AND REPLACED.  COCKPIT HEATER WAS OPERATIONAL CHECKED NO FIRE DETECTION WARNING PROBLEMS COULD BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.  (M)
